Alert archive / South Carolina / Lake Wind Advisories in 2014
Lake Wind Advisory 21, NWS Charleston, SC
NWS Charleston, SC issued this lake wind advisory at Nov 25, 2014, 3:13 PM EST for Berkeley County, South Carolina. It took effect at Nov 26, 2014, 4:00 AM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2014, 3:13 PM EST (20:13 UTC)
- In effect from
- Nov 26, 2014, 4:00 AM EST
- Expired
- Nov 26, 2014, 12:50 PM EST
- In force
- 9 hr
- Issued by
- NWS Charleston, SC
County Berkeley County, SC
The radar
The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
012 WWUS72 KCHS 252013 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 313 PM EST TUE NOV 25 2014 SCZ045-260415- /O.NEW.KCHS.LW.Y.0021.141126T0900Z-141126T1500Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 313 PM EST TUE NOV 25 2014 ...LAKE WIND ADVISORY IN EFFECT FROM 4 AM TO 10 AM EST WEDNESDAY FOR LAKE MOULTRIE... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 AM EST WEDNESDAY. * WINDS...NORTH AND NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES...BUILDING TO AROUND 2 FT. * IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT. && $$
4 follow-up statements
129 WWUS72 KCHS 260312 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1012 PM EST TUE NOV 25 2014 SCZ045-261115- /O.CON.KCHS.LW.Y.0021.141126T0900Z-141126T1500Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 1012 PM EST TUE NOV 25 2014 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM EST WEDNESDAY FOR LAKE MOULTRIE... * WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WAVES...BUILDING TO AROUND 2 FT. * IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT. && $$
201 WWUS72 KCHS 260847 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 347 AM EST WED NOV 26 2014 SCZ045-261500- /O.CON.KCHS.LW.Y.0021.141126T0900Z-141126T1500Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 347 AM EST WED NOV 26 2014 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING FOR LAKE MOULTRIE... * WINDS...NORTHWEST 15 TO 25 KT. * WAVES...BUILDING TO 1 TO 2 FT...HIGHEST OPEN WATERS AND ALONG EASTERN LAKE SHORES. * IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT. && $$
389 WWUS72 KCHS 261437 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 937 AM EST WED NOV 26 2014 SCZ045-261800- /O.EXT.KCHS.LW.Y.0021.000000T0000Z-141126T1800Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 937 AM EST WED NOV 26 2014 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON FOR LAKE MOULTRIE... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...1 TO 2 FT...HIGHEST IN OPEN WATERS AND ALONG EASTERN LAKE SHORES. * IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT. && $$
727 WWUS72 KCHS 261750 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1250 PM EST WED NOV 26 2014 SCZ045-261900- /O.CAN.KCHS.LW.Y.0021.000000T0000Z-141126T1800Z/ INLAND BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 1250 PM EST WED NOV 26 2014 ...LAKE WIND ADVISORY IS CANCELLED FOR LAKE MOULTRIE... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE LAKE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Nov 25, 1:20 PM EST, 1 hour 53 minutes earlier.
Area forecast discussion, Nov 25, 1:20 PM EST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
120 PM EST TUE NOV 25 2014
.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL STALL JUST OFF THE COAST TODAY. AN
AREA OF LOW PRESSURE WILL DEVELOP OFF THE GEORGIA COAST THIS
AFTERNOON AND LIFT NORTHEAST TONIGHT THROUGH EARLY WEDNESDAY. DRY
HIGH PRESSURE WILL BUILD INTO THE SOUTHEAST UNITED STATES WEDNESDAY
AND REMAIN THE MOST PROMINENT FEATURE THROUGH EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
OUR BLOCKING ATLANTIC RIDGE HAS FINALLY SHIFTED FURTHER EAST AND
SE IN ADVANCE OF A DEEP AND LARGE SCALE MID LATITUDE TROUGH MOVING
THROUGH THE GREAT PLAINS. BETWEEN THESE TWO FEATURES IS A DEEP
INFLUX OF TROPICAL MOISTURE WITH IT/S ORIGINS ALL THE WAY FROM THE
EASTERN PACIFIC...AS SHOWN CLEARLY ON SATELLITE IMAGERY. THIS IS
SUPPLYING THE REGION WITH AN ANOMALOUSLY HIGH FEED OF MOISTURE
WITH PWATS THAT ARE APPROACHING MAXIMUM VALUES FOR LATE NOVEMBER.
AT THE SURFACE WE FIND A DECAYING COLD FRONT WEST OF US-301 IN SE
GA INTO THE MIDLANDS OF SC. A MORE PROMINENT BOUNDARY THAT/S
DEVELOPING IS FOUND OUT OVER THE GULF STREAM WHERE A STATIONARY
FRONT IS FORMING OVER A PRE-EXISTING BAROCLINIC ZONE. THIS FRONT
WILL BECOME THE MAIN PLAYER IN OUR WEATHER LATER TODAY AND MORE SO
TONIGHT.
A POWERFUL SHORT WAVE ROUNDING THE BASE OF THE LARGE SCALE TROUGH
THROUGH SOUTHERN TEXAS IS STARTING TO SUPPORT CYCLOGENESIS IN THE
GULF OF MEXICO AS PER SATELLITE PICTURES WHICH ARE INDICATING A
BURST IN CONVECTION AND COLDER CLOUD TOPS. THIS DEVELOPING LOW
WILL HEAD TOWARD THE FLORIDA BIG BEND BY LATE IN THE DAY AS IT
RIDES ALONG THE PRE-EXISTING STATIONARY FRONT/BAROCLINIC ZONE.
THE RAINS WE SAW THIS MORNING FOR THE MOST PART HAVE DWINDLED
CONSIDERABLY IN BOTH COVERAGE AND INTENSITY AS A STATIONARY FRONT
CONTINUES TO ACQUIRE CHARACTERISTICS OUT NEAR THE GULF STREAM.
THIS IS EASILY IDENTIFIABLE BY THE HEAVIER CONVECTION THAT
CONTINUES TO TAKE SHAPE OVER THE ATLANTIC WITH PLENTY OF LIGHTNING
OCCURRING. THERE IS HOWEVER STILL A REGION OF WIDESPREAD RAINS
SKIRTING OUR FAR WEST AND NW ZONES IN RESPONSE TO AN 850 MB COLD
FRONT AND WHERE WE/RE ALSO FINDING SOME HIGHER THETA-E AIR.
WE HAVE ADJUSTED TO POPS DOWN CONSIDERABLY FOR THE REST OF THE
AFTERNOON FOR MUCH OF THE REGION...AS THE TRANSITION TO THE COASTAL
WATERS OF THE FRONT AND BAROCLINIC ZONE TAKE PLACE. POPS WILL BE
GENERALLY 30-40 PERCENT...EXCEPT FORM 50 TO 90 PERCENT ACROSS
LOCATIONS WEST OF US-301 IN SE GA AND 50-70 PERCENT ACROSS INLAND
COLLETON...HAMPTON AND ALLENDALE COUNTIES.
TEMPS ARE NOT GOING MUCH OF ANYWHERE THIS AFTERNOON...RISING A
COUPLE MORE DEGREES AT BEST. IN FACT WITH THE ONSET OF SOME COOLER
AIR FROM THE WEST AND NW THIS AFTERNOON AS THE STATIONARY FRONT
FORMS OVER THE ATLANTIC AND WINDS HAVE TURNED NW AND NORTH...WE
COULD ACTUALLY START TO SEE TEMPS FALLING BY LATE AFTERNOON. FOR
NOW WE HAVE AROUND 60 FAR INTERIOR GA TO THE LOWER AND MID 60S
ELSEWHERE...A FAR CRY FROM YESTERDAYS MAX TEMPS THAT WERE NEAR OR
OVER 80 IN MANY SPOTS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
TONIGHT...STRENGTHENING LOW PRESSURE WILL MOVE UP THE FRONT AND
OFFSHORE OF THE AREA TONIGHT AS THE POWERFUL UPPER TROUGH BEGINS
TO PIVOT INTO A NEGATIVELY TILTED ORIENTATION ACROSS THE SOUTHEAST
STATES. IMPRESSIVE UPPER DYNAMICS COUPLED WITH STRONG
BAROCLINICITY ALONG THE WESTERN WALL OF THE GULF STREAM WILL
PROMOTE RAPID DEEPENING AS THE LOW APPROACHES THE NORTH CAROLINA
OUTER BANKS EARLY WEDNESDAY. EXPECT A BOUT OF WIDESPREAD MODERATE
TO HEAVY RAINS TO MOVE BECOME ENHANCED OVER THE AREA AS THE MOST
INTENSE DYNAMICS PUSH THROUGH THIS EVENING. HIGH END CATEGORICAL
POPS WILL BE DEPICTED FOR ALL AREAS WITH A MENTION OF RAIN
BECOMING HEAVY AT TIMES. FLOODING PROBLEMS ARE NOT CURRENTLY
ANTICIPATED...ALTHOUGH STORM TOTAL RAINFALL AMOUNTS OF 2-3 INCHES
WILL BE POSSIBLE AS THE STORM EXITS THE AREA. THE RAIN WILL BEGIN
TO TAPER DOWN FROM SOUTHWEST-NORTHEAST LATE AS THE LOW PROPAGATES
AWAY FROM THE AREA AND STRONG COLD AIR/DRY ADVECTION INITIATES IN
ITS WAKE. HOW QUICKLY THE RAIN ENDS IS STILL IN QUESTION...SO
HIGH GRIDDED POPS WILL BE MAINTAINED...DROPPING TO 70 PERCENT
SOUTHWEST TO 90 PERCENT NORTHEAST BY 12Z. FURTHER REFINEMENT IN
THE ENDING OF THE RAIN WILL BE NEEDED AS ADDITIONAL MODEL DATA ARE
RECEIVED. LOWS WILL RANGE FROM THE MID 40S ACROSS FAR INTERIOR
SOUTHEAST GEORGIA TO THE LOWER 50S ALONG THE LOWER SOUTH CAROLINA
COAST.
WEDNESDAY...LOW PRESSURE OFF THE CAROLINA COASTLINE WILL BE
RAPIDLY PULLING NORTH DURING THE MORNING HOURS...JUST AHEAD OF
ROBUST SHORTWAVE ENERGY SWEEPING THROUGH THE EAST COAST STATES
LATER IN THE DAY. EXPECT A RATHER NOTABLE GRADIENT IN
PRECIPITATION CHANCES AT DAYBREAK...WITH WIDESPREAD RAIN ACROSS
THE CHARLESTON TRI COUNTY AREA CLOSER TO THE DEPARTING LOW
SYSTEM...AND SCATTERED COVERAGE AT BEST FARTHER SOUTH TOWARD THE
ALTAMAHA RIVER. RAIN WILL BE STEADILY DECREASING FROM SOUTH TO
NORTH THROUGH THE MORNING HOURS...WITH DRY HIGH PRESSURE BUILDING
FROM THE WEST/SOUTHWEST IN THE WAKE OF THE COASTAL LOW. RAIN
SHOULD BE OUT OF THE AREA BY LATE AFTERNOON...AND EXPECT DRY
CONDITIONS TO PREVAIL INTO THE EVENING AND NIGHTTIME PERIOD.
TEMPERATURES ON WEDNESDAY WILL BE CONSIDERABLY COLDER THAN SEEN
IN THE PAST SEVERAL DAYS...AS BREEZY NORTHWEST FLOW AND COLD
ADVECTION SUPPRESS HIGHS IN THE LOW/MID 50S NORTH TO AROUND 60
DEGREES SOUTH. LOW TEMPERATURES WILL FALL INTO THE MID TO UPPER
30S AWAY FROM THE WARMER COASTLINE.
THURSDAY...WEAKENING SHORTWAVE ENERGY EMBEDDED WITHIN THE UPPER
TROUGH WILL PASS JUST TO THE NORTH DURING THE MORNING
HOURS...WHILE ANY ASSOCIATED PRECIPITATION REMAINS OUTSIDE OF THE
FORECAST AREA. A STRONGER CENTER OF HIGH PRESSURE WILL BUILD
TOWARD THE REGION FROM THE NORTHWEST...AND WITH THE AXIS OF THE
BROAD UPPER TROUGH MOVING ACROSS THE EAST COAST...A SLIGHT
DOWNSLOPE COMPONENT TO THE WIND WILL MITIGATE ANOTHER ROUND OF
COLD ADVECTION. WILL CONTINUE TO ADVERTISE DRY WEATHER AND CLEAR
SKIES ON THURSDAY...WITH HIGH TEMPERATURES PEAKING IN THE UPPER
50S TO AROUND 60 DEGREES. OVERNIGHT LOWS WILL FALL INTO THE LOW TO
MID 30S WITHIN WEAKENING SURFACE FLOW AND CLEAR SKIES.
FRIDAY...THE CENTER OF THE SURFACE HIGH WILL DESCEND OVER THE
SOUTHEAST STATES BY MIDDAY. COOLER NORTH WINDS AND HEIGHT FALLS
OVER THE REGION SUGGEST HIGH TEMPERATURES WILL ONLY REACH THE MID
TO UPPER 50S DESPITE ABUNDANT SUNSHINE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE WILL STEADILY SLIP TOWARD THE COASTLINE AND OVER THE
ATLANTIC WATERS THIS WEEKEND INTO EARLY NEXT WEEK...WHILE FLAT
RIDGING DEVELOPS IN THE UPPER LEVELS. EXPECT A STEADILY MODERATING
AIR MASS AND WARMING TREND THROUGH THE PERIOD AS A RESULT. HIGH
TEMPERATURES ON SATURDAY WILL RANGE FROM THE UPPER 50S TO MID
60S...WITH TEMPERATURES PEAKING IN THE UPPER 60S TO AROUND 70
DEGREES BY MONDAY AND TUESDAY AFTERNOONS. LOW TEMPERATURES WILL
ALSO REFLECT THIS WARMING TREND...RANGING FROM THE LOW TO MID 30S
FRIDAY NIGHT...TO THE UPPER 40S BY MONDAY NIGHT. CONDITIONS APPEAR
DRY THROUGH THE EXTENDED PERIOD...AND WILL KEEP RAIN OUT OF THE
FORECAST.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THERE IS A DEFINITE LULL THAT WILL OCCUR THIS AFTERNOON INTO THIS
EVENING UNTIL OUR NEXT ROUND OF RAIN ARRIVES TONIGHT INTO EARLY
WEDNESDAY. THIS WILL BE IN RESPONSE TO LIFT GENERATED BY AN AREA OF
LOW PRESSURE THAT RIDES NE ALONG A STATIONARY FRONT OUT NEAR THE
GULF STREAM AND STRONG LIFT PRODUCED BY AN APPROACHING POWERFUL
JET STEAM.
CURRENT 18Z SET OF TAFS HAVE MVFR OR LOWER CONDITIONS AT KSAV
THROUGH THE VAST MAJORITY OF THE VALID CYCLE...WITH VFR WEATHER TO
RETURN LATE IN THE PERIOD. AT KCHS...WE COULD HAVE A FEW HOURS
OF VFR WEATHER FROM MID AFTERNOON INTO THIS EVENING...BUT A RETURN
TO MVFR OR LOWER WEATHER SETTLE IN AGAIN FOR THE BULK OF THE
REMAINDER OF THE FORECAST. THE VAST MAJORITY OF THE RAINS THAT
TRANSPIRE...WHICH WILL BE MODERATE TO PERHAPS EVEN HEAVY AT
TIMES THAT REDUCE VSBYS...AND WILL OCCUR TONIGHT INTO EARLY
WEDNESDAY TO GO ALONG WITH THE LOWER CEILINGS.
WINDS WILL STRENGTHEN BEHIND THE ATLANTIC LOW VERY LATE TONIGHT
AND WEDNESDAY AS NW WINDS REACH AROUND 20 OR 25 KT AT TIMES.
DEPENDING UPON EXACTLY WHEN THIS HAPPENS WE MIGHT HAVE A FEW HOURS
OF LOW LEVEL WIND SHEAR PRIOR TO THE SURFACE WINDS CLIMBING.
EXTENDED AVIATION OUTLOOK...MODERATE TO HIGH CHANCES FOR IFR
CEILINGS INTO WEDNESDAY MORNING...WITH OCCASIONAL VSBY REDUCTIONS
TO IFR/MVFR DUE TO RAIN. VFR CONDITIONS WILL PREVAIL THEREAFTER.
BREEZY NORTHWEST WINDS EXPECTED ON WEDNESDAY.
&&
.MARINE...
TODAY...THE ATLANTIC RIDGE HAS FINALLY PULLED EAST OF THE WATERS
AS DEEP MID LATITUDE TROUGH IS SUPPORTING THE FORMATION OF A
NEARLY STATIONARY FRONT NOT FAR TO THE EAST. THIS CAN BE SEEN ON
BOTH SURFACE OBSERVATIONS WHERE WINDS OVER THE ATLANTIC ARE
MOSTLY NORTHERLY...AND ALSO ON RADAR WHERE WE FIND DEEP CONVECTION
FORMING OUT OVER THE GULF STREAM. FOR THE BULK OF THE DAY THE
GRADIENT WILL BE LAX ENOUGH TO SUPPORT WINDS NO HIGHER THAN 10
KT...EXCEPT SOME 15 KT ACROSS THE OUTER GA WATERS. SEAS WILL
BEHELD TO 5 FT OR LESS. GIVEN THE SLIGHTLY WARMER AIR ADVECTING
ACROSS THE COOLER SHELF WATERS WE HAVE MAINTAINED PATCHY FOG
ACROSS THE 0-20 NM WATERS WITH VSBYS DOWN TO 1 TO 3 NM.
TONIGHT...HAZARDOUS CONDITIONS ARE EXPECTED TO DEVELOP OVER THE
WATERS LATE TONIGHT AS LOW PRESSURE MOVES JUST OFFSHORE. WINDS AND
SEAS WILL INCREASE DRAMATICALLY AFTER MIDNIGHT AS THE LOW PULLS
AWAY FROM THE REGION AND STRONG COLD AIR ADVECTION ENSUES. BOTH
THE NAM AND GFS SHOW A NASTY LOW-LEVEL WIND SIGNATURE DEVELOPING
ACROSS SOUTHEAST GEORGIA WHICH IS FORECAST TO SHOOT OVER THE
GEORGIA AND FAR SOUTHERN SOUTH CAROLINA COASTAL WATERS LATE
COINCIDENT WITH AN AREA OF INTENSE COLD AIR ADVECTION AND A LARGE
ISALLOBARIC RISE/FALL COUPLET. BOTH MODEL BOUNDARY LAYER WIND
WINDS SUPPORT FREQUENT GUSTS TO 35 KT GALES OVER THE COOLER SHELF
WATERS WITH GUSTS POTENTIALLY APPROACHING 45 KT OVER THE EASTERN
PORTIONS OF THE GEORGIA OFFSHORE LEG CLOSER TO THE WARMER WATERS
OF THE GULF STREAM. THE DURATION OF ANY POTENTIAL GALES LOOKS TO
BE ABOUT 5-7 HOURS. PER COLLABORATION WITH WFO JAX AND THE OCEAN
PREDICTION CENTER...A GALE WATCH WILL BE ISSUED FOR BOTH GEORGIA
MARINE ZONES AND THE BEAUFORT COUNTY COASTAL WATERS. FARTHER
NORTH...THE LOW-LEVEL WIND SIGNATURE LOOKS CONSIDERABLY WEAKER SO
A SMALL CRAFT ADVISORY WILL BE ISSUED FOR THE CHARLESTON COUNTY
WATERS. ATTM IT APPEARS CONDITIONS WILL REMAIN JUST SHY OF
ADVISORY CRITERIA IN THE CHARLESTON HARBOR.
WEDNESDAY THROUGH SATURDAY...A COASTAL LOW PRESSURE SYSTEM RAPIDLY
PULLING TO THE NORTHEAST WILL MAINTAIN HAZARDOUS MARINE CONDITIONS
INTO WEDNESDAY MORNING...DUE TO THE ASSOCIATED TIGHT PRESSURE
GRADIENT AND COLD ADVECTION MIXING OVER THE WATERS. GALE
CONDITIONS COULD BE ONGOING IN THE OUTER GEORGIA WATERS WEDNESDAY
MORNING...WITH SOLID SMALL CRAFT ADVISORY WINDS IN THE NEARSHORE
MARINE ZONES. THERE COULD BE A BRIEF BREAK IN ADVISORY CONDITIONS
WEDNESDAY AFTERNOON/EVENING...BEFORE STRONG HIGH PRESSURE
BUILDING FROM THE NORTHWEST REINFORCES THE GRADIENT AND COLD
ADVECTION. SMALL CRAFT ADVISORIES COULD THEN BE NEEDED AGAIN FOR
PORTIONS OF THE MARINE ZONES THURSDAY. CONDITIONS WILL THEN
IMPROVE FOR FRIDAY AND SATURDAY...AS THE SURFACE HIGH SHIFTS
TOWARD THE WATERS AND THE GRADIENT RELAXES.
&&
.CLIMATE...
PRECIPITATION RECORDS FOR 25 NOVEMBER...
KCHS...1.87 INCHES SET IN 1972.
KCXM...3.52 INCHES SET IN 1899.
KSAV...2.01 INCHES SET IN 1899.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
AMZ352-354-374.
SMALL CRAFT ADVISORY FROM 4 AM TO 10 AM EST WEDNESDAY FOR
AMZ350.
&&
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
CLIMATE...Hazardous weather outlook, Nov 25, 3:51 AM EST, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 351 AM EST TUE NOV 25 2014 AMZ352-354-374-260900- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 351 AM EST TUE NOV 25 2014 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>052-260900- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT- COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 351 AM EST TUE NOV 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN...WIDESPREAD MODERATE TO HEAVY RAIN WILL IMPACT THE AREA LATE THIS AFTERNOON INTO TONIGHT AS LOW PRESSURE APPROACHES. RAINFALL AMOUNTS UP TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS CAN BE EXPECTED. MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ045-260900- INLAND BERKELEY- 351 AM EST TUE NOV 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAIN...WIDESPREAD MODERATE TO HEAVY RAIN WILL IMPACT THE AREA LATE THIS AFTERNOON INTO TONIGHT AS LOW PRESSURE APPROACHES. RAINFALL AMOUNTS UP TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS CAN BE EXPECTED. MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS WILL BE POSSIBLE. LAKE WINDS...WINDS WILL INCREASE LATE TONIGHT AND LINGER INTO WEDNESDAY AS LOW PRESSURE AFFECTS THE AREA. AS COLD AIR FILTER IN BEHIND THE DEPARTING LOW...WINDS WILL INCREASE ON LAKE MOULTIRE... POSSIBLY TO 20 KNOTS OR HIGHER. A LAKE WIND ADVISORY MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-260900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 351 AM EST TUE NOV 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 3:45 AM EST | Gale Watch | CHS | 12 hr | |
| Nov 25, 3:45 AM EST | Small Craft Advisory | CHS | 39 hr | |
| Nov 25, 5:43 AM EST | Areal Flood Advisory | CHS | Berkeley, Charleston, Colleton, Dorchester | 62 min |
| Nov 25, 6:38 AM EST | Areal Flood Advisory | CHS | Beaufort, Berkeley, Charleston, Colleton, Dorchester, Hampton and 1 more | 82 min |
| Nov 25, 7:48 AM EST | Areal Flood Advisory | CHS | Beaufort, Berkeley, Charleston, Colleton, Dorchester, Hampton and 1 more | 102 min |
| Nov 25, 9:36 AM EST | Areal Flood Advisory | CHS | Berkeley, Charleston, Dorchester | 84 min |
| Nov 25, 3:21 PM EST | Gale Warning | CHS | 21 hr |
Nearby
Lake Wind Advisories in South Carolina, 2014Every lake wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.